# SDR ASAA2023060143464

- Difficulty date: June 1, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 3,612 hours, 1,048 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 632920704
- Part serial: 2440
- Condition: Unknown
- Location: #2 Engine
- Part time: 4,978 hours, 1,430 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREFORMING ASA T.C 31-005-00 FOUND MAINTENCE SCHEDULED TASK MESSAGE "BLEED FAMV RVDT R". GROUNDED - YES. FOUND LATCHED MESSAGE FAULT 36-12031. C/W B737-9 FIM 36-12-00-810-804 STEP A,B,C1. REMOVED AND REPLACED #2 ENGINE FAMV REF B737-9 AMM 36-12-03. OPS CHECK GOOD.
